Citation

BibTex format

@article{Liebeck:2011:10.1016/j.jalgebra.2008.12.030,
author = {Liebeck, MW and Nikolov, N and Shalev, A},
doi = {10.1016/j.jalgebra.2008.12.030},
journal = {JOURNAL OF ALGEBRA},
pages = {201--207},
title = {Groups of Lie type as products of SL2 subgroups},
url = {http://dx.doi.org/10.1016/j.jalgebra.2008.12.030},
volume = {326},
year = {2011}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - Nikolov,N
AU - Shalev,A
DO - 10.1016/j.jalgebra.2008.12.030
EP - 207
PY - 2011///
SN - 0021-8693
SP - 201
TI - Groups of Lie type as products of SL2 subgroups
T2 - JOURNAL OF ALGEBRA
UR - http://dx.doi.org/10.1016/j.jalgebra.2008.12.030
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000285404100013&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 326
ER -